×

zbMATH — the first resource for mathematics

On the family relation for Artinian rings. (English) Zbl 0237.16015

MSC:
16P10 Finite rings and finite-dimensional associative algebras
13E10 Commutative Artinian rings and modules, finite-dimensional algebras
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] E. Artin , C. Nesbitt And R.M. Thrall [1] Rings with minimum condition . University of Michigan, Ann Arbor, 1944. · Zbl 0060.07701
[2] N.J. Divinsky [2] Rings and radicals . University of Toronto, 1965. · Zbl 0138.26303
[3] P. Hall [3] The classification of prime-power groups . J. Reine Angew. Math. 182, 130-141 (1940). · Zbl 0023.21001 · doi:10.1515/crll.1940.182.130 · crelle:GDZPPN00217491X · eudml:150084
[4] R.L. Kruse And D.T. Price [4] On the classification of nilpotent rings . Math. Zeit. 113, 215-223 (1970). · Zbl 0179.33702 · doi:10.1007/BF01110193 · eudml:171270
[5] R.L. Kruse And D.T. Price [5] Nilpotent rings . Gordon and Breach, New York, 1969. · Zbl 0198.36102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.